# SDR R61A20100212

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 15,409 hours, 11,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0070
- Condition: Unserviceable
- Location: R2 Door
- Part time: 7,830 hours, 6,053 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED, FOUND R-2 DOOR SLIDE IS COMING UNLACED, AND REPLACED IT PER EMB AMM.
